# SDR DL757050143

- Difficulty date: February 28, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- Aircraft time: 54,945 hours, 26,300 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Unreliable
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM JFK IN ICING CONDITIONS LOST BOTH CAPT AND F/O AIRSPEED INDICATORS, AIRSPEED COMMAND BUGS WERE UNRELIABLE, AND LOST ALL ENGINE POWER SETTINGS INSTRUMENTS EPR N1, N2.  EMERGENCY DECLARED.  ONCE VFR EVERYTHING CAME BACK EXCEPT FOR EPR INDICATIONS.  THOROUGHLY TESTED PITOT-STATIC SYSTEM - NTF.
